Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed with PCOS, weight gain. Wants to take positrim weight loss supplement. Side effects?

hi doctor I have been diagnosed with polysistic ovaries . I have been putting a lot of weight in d near past and im going to gym n following some diet but there is no improvement in my weight reduction process. i just heard about positrim as its a good weight reduction supplement ... Can i take it ?? Does it have any side effect .. please mail me to YYYY@YYYY
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
hi pearlyn...the only way to treat pcos is diet and need to do some form of rigorous activity like brisk walks, jog, dance, swim, weight lifting etc for 1 hour daily and eat healthy high fiber and low fat meals.. avoid junk, burgers, pizzas, fried and greasy 2-3 fruits/day, few almonds and walnuts, salads 2 times/day, avoid carbs at night.. keep dinner light like soups, salads, veggies/ grilled non veg... drink lot of water.. you can also have veg juice like carrot, beet spinach tomato small meals every 2-3 happy and positive.. as far as positrim is can have it as a evening snack..enjoy
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor